Uniqueness of Yudovich's solutions to the 2D incompressible Euler equation despite the presence of sources and sinks (Q6100304)
From MaRDI portal
scientific article; zbMATH DE number 7684964
Language | Label | Description | Also known as |
---|---|---|---|
English | Uniqueness of Yudovich's solutions to the 2D incompressible Euler equation despite the presence of sources and sinks |
scientific article; zbMATH DE number 7684964 |
Statements
Uniqueness of Yudovich's solutions to the 2D incompressible Euler equation despite the presence of sources and sinks (English)
0 references
12 May 2023
0 references
Summary: In [Mat. Sb., Nov. Ser. 59(101), 229--244 (1962; Zbl 0161.31101)], \textit{V. I. Yudovich} proved the existence and uniqueness of classical solutions to the 2D incompressible Euler equations in the case where the fluid occupies a bounded domain with entering and exiting flows on some parts of the boundary. The normal velocity is prescribed on the whole boundary, as well as the entering vorticity. The uniqueness part of Yudovich's result holds for Hölder vorticity, by contrast with his 1961 result [Sov. Math., Dokl. 2, 746--749 (1961; Zbl 0144.14501); translation from Dokl. Akad. Nauk SSSR 138, 805--808 (1961)] on the case of an impermeable boundary, for which the normal velocity is prescribed as zero on the boundary, and for which the assumption that the initial vorticity is bounded was shown to be sufficient to guarantee uniqueness. Whether or not uniqueness holds as well for bounded vorticities in the case of entering and exiting flows has been left open until 2014, when \textit{W. A. Weigant} and \textit{A. A. Papin} [Math. Notes 96, No. 5, 871--877 (2014; Zbl 1315.35152); translation from Mat. Zametki 96, No. 6, 820--826 (2014)] succeeded to tackle the case where the domain is a rectangle. In this paper we adapt Weigant and Papin's result to the case of a smooth domain with several internal sources and sinks.
0 references
two-dimensional incompressible Euler equations
0 references
sources and sinks
0 references
uniqueness of weak solutions
0 references
0 references
0 references
0 references
0 references
0 references
0 references